# SDR A6WA2016122844702

- Difficulty date: December 27, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 35,273 hours, 33,412 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED SUBSTANTIAL UNCOMMANDED YAW AT 10,000 FEET IN SMOOTH AIR. AUTOPILOT DID NOT DISENGAGE AFTER 2 EPISODES. C/W QRH, DISCONNECTED AND AUTOPILOT AND YD NO FURTHER UNCOMMANDED YAW.
